im 20 years old 5 foot at 125 pounds. i got off depo more then five months ago and still have no period, on top of that ive gained weight, i have cysts on both of my ovaries, its extremely difficult to become aroused due to my sex drive going WAY down, im always feeling like im going to get sick. ive taken several pregnancy tests and still comes back negative. i cant even seem to make it up a flight of stairs, just to get up and walk to the kitchen 20 feet away exausts me to the point im panting to catch my breath, im not out of shape because i am active and work as a dancer. whats wierd is most of the symptoms i have i began to notice two months to three months after being off depo. i litterally had to go out and get all new clothes because i gained this wieght it seemed like overnight. i cant drive a full trip without having to let someone else drive because i feel so close to vomiting. I need to know what to do about my period, my wieght, and ive been trying to concieve for four months with no luck, i dont know what to do !!!
8 Oct 2012
i feel for you i was on depo for 10 yrs and when i stopped GOOD GOD, i though my body was going to explode It took almost a yr for me to get my period and for my body to re-adjust to making it's own hormones. The best advice I can give u, is don't give up dancing, don't stress about not having a period, but do take precautions to not get pregnant, depo can tramatize your body if you have been on it for a long time, give your body time to heal and u will be back to your old self. But be patient it will happen, it took me a yr to get back to normal. I wish u all the luck in the world and don't stop doing what u love.
8 Oct 2012
It may take you a while to get back to normal after Depo, true, but I wouldnt discount your symptoms as being totally from Depo. You should see your Dr for a good work up just to be sure that nothing else is going on. You could be anemic causing your tiredness or it could be something else causing your symptoms. go get yourself checked out by your Dr.
17 Oct 2012
OMG! you sound like you're going through exactly the same thing as me. My last jab was in March of this year, I'm hoping to get pregnant soon after getting married in May but have had no luck so far. I have all the symptoms of pregnancy but have taken numerous home tests and even been to the docs for blood tests and all have been negative.
It's driving me crazy, I'm tired all the time, my breast are really sore and have gone from an A cup to C cup pretty much overnight, and have put on loads of wieght. I still haven't bled yet, I think it's the first time ever that I've actually wanted a period.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I sarted depo shot in august 2012 since starting I experienced ibs symptoms such as fullness bloating nausea consripation and diarrhea alternating ...
6 answers • 31 Mar 2013
Depo-Provera - I got the depo shot in September, my dr. Said it will be over in December. I've been?
... having spotting And my breast are sore I get nausea all the time. I can't eat breakfast any more. I'm having the worst mood swings. I ...
2 answers • 10 Dec 2013
... contraception of ANY kind in 20 yrs. I recently (approx 4 weeks ago) got the Depo shot. I've lost almost 20 lbs in the last 4 wks... Has ...
1 answer • 9 Aug 2014
Depo-Provera - Hi so I was suppose to get my last shot of depo in june around the 28th before that i
... had my period for like 3 and a half weeks and it was terrible so i went to my obgyn and told him i wanted to change it but he told me that i had ...
0 answers • 3 Aug 2015